Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Feeling bloated, nauseous, vomited, headache. Skin felt crawling and was shivering. What could be the cause?

User rating for this question
Very Good
Answered by

Oncologist, Surgical
Practicing since : 2008
Answered : 576 Questions
Hi I'm 25 year old female. Last night I felt very bloated and then started to feel really nauseous I eventually vomited and after that my skin felt like it was crawling and I couldn't stop shivering. I still feel ill this mornin and have a dull headache
Posted Wed, 22 May 2013 in General Health
Answered by Dr. Rohan Khandelwal 1 hour later
Dear Ma'am,

Sorry to hear about your problem. From your symptoms it looks like you are suffering from an abdominal infection (gastroenteritis). This could have been caused by something you ate a few days back.
As it is associated with fever and chills, it is better that you start an antibiotic as soon as possible (ciplox with metronidazole). You should take these medicines for atleast 3 days.
In addition to this take a lot of fluids (in the form of ORS or lemonade). For the nausea you can take Emset tablets.
If the symptoms persist, you should visit the ER and get yourself evaluated by a doctor.

Hoping for the best. Please feel free to clarify any other query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor